MAUDE Adverse Event Report: TORAX MEDICAL, INC. LS13; ANTI-REFLUX IMPLANT

TORAX MEDICAL, INC. LS13; ANTI-REFLUX IMPLANT
Model Number LS-[13]
Health Effect - Clinical Codes Heartburn/Indigestion (1883); Neurological Deficit/Dysfunction (1982); No Code Available (3191)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date sent: 2/6/2020.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested, and the following was obtained: on what date did the implant take place? (b)(6) 2013.What is the lot number for the ls13? 7221.Was ph testing performed prior to explant to confirm recurrent reflux? device was removed because of neurologic issue necessitates mri.After implant, was the device initially effective in controlling reflux? yes.Device was removed because of neurologic issue necessitates mri.
 
Event or Problem Description
It was reported that, ¿linx, ls13 device was explanted on (b)(6) 2020 due to patient experiencing a return of gerd symptoms.A nissen fundoplication was performed.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 06/01/2020.H10: corrected data = h6 (method code updated to include: analysis of production records) & dhr.  corrected dhr = the dhr review for lot 4836 (serial number (b)(6)) was reviewed.No ncs, defects, or reworks related to the product complaint were found.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 04/29/2020 additional information received: please note that the reported lot number (b)(6) is a serial number.The final pack lot number associated with this serial number is (b)(6).The dhr review for lot 4836 (serial number (b)(6) was reviewed.During the force test inspection, one peak measured below lower specification limit.No other ncs, reworks, or defects were found during the dhr review of this device.

Brand Name
LS13
Common Device Name
ANTI-REFLUX IMPLANT
Manufacturer (Section D)
TORAX MEDICAL, INC.
4188 lexington avenue north
shoreview MN
MDR Report Key9677787
Report Number3008766073-2020-00021
Device Sequence Number14162428
Product Code LEI
UDI-Device Identifier00855106005028
UDI-Public00855106005028
Combination Product (Y/N)N
PMA/510(K) Number
P100049
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2017
Device Model NumberLS-[13]
Device Catalogue NumberLS13
Device Lot Number4836
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/15/2020
Supplement Date Received by Manufacturer04/10/2020
06/01/2020
Initial Report FDA Received Date02/06/2020
Supplement Report FDA Received Date04/29/2020
06/01/2020
Patient Sequence Number1